# SDR SWAA2021042859240

- Difficulty date: March 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 3 ON SUPPORT ANGLE LOWER SURFACE AT LT WING (2 EA) / REPLACED SUPPORT ANGLE ON SLAT 3 LOWER SURFACE AT LT WING (2EA) IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 114A5030 SHEET 6 REV A
